Dear Mr. President – May 18, 2020

May 18 2020
Dear Mr. President,
How was your guy’s weekend? We didn’t really have any news items that came to light. You called it a “working weekend” but who was there? You know, all work and no play makes Donald a – shoot, I forgot how that old saw actually ends. I think it is “makes an old saw a boor’? Or is it a drag? or no fun to be with? or dangerous? Was the team working on a plan to get you reelected or working on the vaccine that will save us all or how to purge every single person who has ever crossed you in any way out of government?
You did have a busy day today. The schedule says you had a 2:00 meeting with people in the restaurant business. Did they bring lunch with them or did some one go out to a local restaurant and pick up some sandwiches? Then you had a 4:00 meeting with governors and Melania! So, she still lives at the White House?! What did she have to say to the governors? Maybe she was helping get the Be Best Program back up and running. I wonder if she has done anything via Zoom, like teachers around the world, from pre-school to universities, are doing. If there are activities in the Be Best Program, she could lead one followed by reading a book to the kids. If there aren’t any activities, she could simply give them a pep talk on the importance of being kind to each other. I remember when she announced the program in the Rose Garden and there were banners, posters and maybe, some other printed material. There are probably some of these visual aides still around. They could be a fun background for her.
I also read that you are now taking Hydroxychlororquine!!! What? Why? Do you think it will prevent you from getting the Unseen Enemy, do you have the virus, or are you just promoting it for whichever companies make it? I just looked this drug up and there are several common side effects. Watch out for headaches, dizziness, ringing in your ears (not from listening to President Obama’s graduation address Saturday night), loss of appetite or weight (doesn’t seem so yet), mood changes, feeling nervous or irritable ( um…..), skin rash or itching or Hair Loss!!! Good Luck. It’s a bit unclear why you are taking this drug. It could be a gateway to a strong drug addiction. Did you really have a doctor prescribe it for you? Seriously, wait for the vaccine. Then you and your family can be the first to try that out.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: